RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 46, Issue 3  


Mapping a sphere into Euclidean space
I. K. Babenko, S. A. Bogatyi
3
Surfaces with Chern–Lashof absolute curvature equal to the area of the Grassman image
A. A. Borisenko
9
Arithmetic with a local reflection principle for Rosser provability formulas
S. V. Goryachev
12
Chebyshev systems of functions and vector fields on spheres
V. A. Koshcheev
22
Star-triangle equations and some properties of algebraic curves connected with the integrable chiral Potts model
V. B. Matveev, A. O. Smirnov
31
Transcendence degree of some fields generated by values of the exponential function
Yu. V. Nesterenko
40
A limit theorem for sums of exponentials
L. A. Pastur
50
An analog of the Hardy–Littlewood equation
Zh. V. Piyadina
58
Functions integral at points of a geometric progression
A. Yu. Popov
68
Linear independence of logarithms of certain rational numbers
V. N. Sorokin
74
Finitely presented solvable groups and Lie algebras with unsolvable equality problem
O. G. Kharlampovich
80
Quasipure injective torsion-free Abelian groups
A. R. Chekhlov
93
Traces of multipliers in the space of Bessel potentials
T. O. Shaposhnikova
100
Euler characteristic and multiple coverings
Yu. A. Shashkin
110

Brief Communications
A generalization of the Kneser theorem on an embedded edge
R. A. Airapetyan
114
A correction theorem for a space of functions of generalized bounded variation
E. I. Berezhnoi
116
The Riemann–Hilbert problem on the complex projective line
A. A. Bolibrukh
118
Estimates for the areas of spherical representations of two-dimensional surfaces in Riemannian manifolds
S. E. Kozlov
120
Hereditarily indecomposable nonmetrizable continua
V. A. Chatyrko
122
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019